# SDR BSYA2011001

- Difficulty date: January 3, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N1031P
- Make and model: Cessna 208B
- Aircraft serial: 208B0404
- Aircraft time: 10,387 hours, 9,729 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: IH7521RX
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED LT WINDOW SIDE POST GETTING HOT IN FLIGHT.  MX R & R BLEED AIR REGULATOR, OPS CHECKS GOOD.
